# SDR UIEA2019050104088

- Difficulty date: May 1, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,387 hours, 17,159 cycles
- System (JASC): 7400 · Ignition System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENG IGNITION 2 STATUS MSG ON RIGHT ENG START (  PERFORMED RT ENG IGNITION SYS AUDIBLE TEST IAW AMM 74-00-00. OPS CHECK GOOD. PERFORMED PIMU (RT) BITE PROCEDURE IAW FIM 71-01 FAULT TREE 810 AND PERFORMED 2 ENGINE RUNS OF RT ENGINE IAW AMM 71-00-0. ALL OPS CHECK GOOD.  )
